# SDR SIMA983224

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N142DD
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: S5367125720402
- Condition: Corroded
- Location: Bs 36
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING MAIN BASE VISIT, FOUND THE WEB AT STRINGER LEVEL 17 RIGHT BETWEEN FRAME 36 AND 38 CORRODED.  REMOVED AND REPLACED THE WEB.  AIRCRAFT RETURNED TO SERVICE.  (M)
